# SDR SWAA2023020288711

- Difficulty date: January 5, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 273 AT LT WING 2023-36348<[01] REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 273 AT LT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02;[02] REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 273 AT LT IAW B737-700 SRM 51-40-02 AND SRM 51-10-02
